On the solution of the integro-differential equation with an integral boundary condition. (English) Zbl 1297.65206

The paper is devoted to finding sufficient conditions for the existence of a continuous solution to the integro-differential equation \(x'(t) = f(t, x(t), \int_0^1 K(s,t) x(s) ds)\) subject to the nonlocal condition \(x(0) = \lambda x(1) + \int_0^1 D(s) x(s) ds\). While the uniqueness of the solution is not discussed, the authors provide a numerical solution method. This method is of an iterative nature. Each iteration step is based on sinc quadrature formula. Both the construction of the initial value of the iteration process and the precise convergence properties remain a bit unclear.


65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
Full Text: DOI


[1] Ahmad, B., Sivasundaram, S.: Some existence results for fractional integro-differential equations with nonlinear conditions. Commun. Appl. Anal. 12, 107-112 (2008) · Zbl 1179.45009
[2] Ahmad, B., Alghamdi, B.S.: Approximation of solutions of the nonlinear Duffing equation involving both integral and non-integral forcing terms with separated boundary conditions. Comput. Phys. Commun. 179(6), 409-416 (2008) · Zbl 1197.34023
[3] Ahmad, B.: On the existence of T-periodic solutions for Duffing type integro-differential equations with p-Laplacian. Lobachevskii J. Math. 29(1), 1-4 (2008) · Zbl 1166.45300
[4] Chang, Y.K., Nieto, J.J.: Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators. Numer. Func. Anal. Optim. 30(3-4), 227-244 (2009) · Zbl 1176.34096
[5] Luo, Z., Nieto, J.J.: New results for the periodic boundary value problem for impulsive integro-differential equations. Nonlinear Anal. Theory Meth. Appl. 70(6), 2248-2260 (2009) · Zbl 1166.45002
[6] Mesloub, S.: On a mixed nonlinear one point boundary value problem for an integro-differential equation. Boundary Value Problems, Article ID 814947, 8 pages (2008) · Zbl 1262.34076
[7] Nieto, J.J., Rodriyguez-Lopez, R.: New comparison results for impulsive integro-differential equations and applications. J. Math. Anal. Appl. 328(2), 1343-1368 (2007) · Zbl 1113.45007
[8] Ahmad, B., Alsaedi, A., Alghamdi, B.S.: Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions. Nonlinear Anal. Real World Appl. 9(4), 1727-1740 (2008) · Zbl 1154.34311
[9] Ahmad, B., Alsaedi, A.: Existence of approximate solutions of the forced Duffing equation with discontinuous type integral boundary conditions. Nonlinear Anal. Real World Appl. 10(1), 358-367 (2009) · Zbl 1154.34314
[10] Benchohra, M., Hamani, S., Nieto, J.J.: The method of upper and lower solutions for second order differential inclusions with integral boundary conditions. Rocky Mountain J. Math. 40(1), 13-26 (2010) · Zbl 1205.34013
[11] Boucherif, A.; Second-order boundary value problems with integral boundary conditions, No article title, Nonlinear Theory Meth. Appl., 70, 364-371 (2009) · Zbl 1169.34310
[12] Chang, Y.-K., Nieto, J.J., Li, W.-S.: On impulsive hyperbolic differential inclusions with nonlocal initial conditions. J. Optim. Theory Appl. 140(3), 431-442 (2009) · Zbl 1159.49042
[13] Chang, Y.K., Nieto, J.J., Li, W.S.: Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces. J. Optim. Theory Appl. 142, 267-273 (2009) · Zbl 1178.93029
[14] Feng, M., Du, B., Ge, W.: Impulsive boundary value problems with integral boundary conditions and one-dimensional p-Laplacian. Nonlinear Anal. Theory Meth. Appl. 70, 3119-3126 (2009) · Zbl 1169.34022
[15] Yang, Z.: Existence of nontrivial solutions for a nonlinear Sturm-Liouville problem with integral boundary conditions. Nonlinear Anal. Theory Meth. Appl. 68(1), 216-225 (2008) · Zbl 1132.34022
[16] Gallardo, J.M.: Second order differential operators with integral boundary conditions and generation of semigroups. Rocky Mt. J. Math. 30, 1265-1292 (2000) · Zbl 0984.34014
[17] Karakostas, G.L., Tsamatos, P.C.: Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems. Electron. J. Differ. Equat. 30, 1-17 (2002) · Zbl 0998.45004
[18] Lomtatidze, A., Malaguti, L.: On a nonlocal boundary-value problems for second order nonlinear singular differential equations. Georgian Math. J. 7, 133-154 (2000) · Zbl 0967.34011
[19] Bouziani, A., Merazga, N.: Solution to a semilinear pseudoparabolic problem with integral conditions. Electron. J. Differ. Equat. 115, 1-18 (2006) · Zbl 1112.35115
[20] Rzepecki, B.: Measure of noncompactness and Krasnosel’skii’s fixed point theorem. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 24, 861-865 (1976) · Zbl 0341.47039
[21] Banas, J., Goebel, K.: Measures of noncompactness in Banach spaces. Marcel Dekker, New York (1980) · Zbl 0441.47056
[22] Muhammad, M., Nurmuhammad, A., Mori, M., Sugihara, M.: Numerical solution of integral equations by means of the Sinc collocation method based on the double exponential transformation. J. Comput. Appl. Math. 177, 269-286 (2005) · Zbl 1072.65168
[23] Maleknejad, K., Torabi, P., Mollapourasl, R.: Fixed point method for solving nonlinear quadratic Volterra integral equations. Comput. Math. Appl. 62, 2555-2566 (2011) · Zbl 1231.65254
[24] Rasty, M., Hadizadeh, M.: A product integration approach based on new orthogonal polynomials for nonlinear weakly singular integral equations. Acta Applicandae Mathematicae 109(3), 861-873 (2010) · Zbl 1192.65165
[25] Maleknejad, K., Nosrati, M.: The method of moments for solution of second kind Fredholm integral equations based on b-spline wavelets. Int. J. Comput. Math. 87(7), 1602-1616 (2010) · Zbl 1197.65228
[26] Mohsen, A., El-Gamel, M.: A Sinc-collocation method for the linear Fredholm integro-differential equations. J. Appl. Math. Phys. 58, 380-390 (2007) · Zbl 1116.65131
[27] Maleknejad, K., Nouri, K., Mollapourasl, R.: Existence of solutions for some nonlinear integral equations. Commun. Nonlinear Sci. Numer. Simul. 14, 2559-2564 (2009) · Zbl 1221.45004
[28] Volk, W.: The iterated Galerkin methods for linear integro-differential equations. J. Comput. Appl. Math. 21, 63-74 (1988) · Zbl 0646.65095
[29] Maleknejad, K., Mirzaee, F.: Using rationalized Haar wavelet for solving linear integral equations. Appl. Math. Comput. 160, 579-587 (2005) · Zbl 1067.65150
[30] Avudainayagam, A., Vani, C.: Wavelet Galerkin method for integro-differential equations. Appl. Numer. Math. 32, 247-254 (2000) · Zbl 0955.65100
[31] Shamloo, A.S., Shahkar, S., Madadi, A.: Numerical solution of the Fredholme-Volterra integral equation by the Sinc function. Am. J. Comput. Math. 2(2), 136-142 (2012)
[32] Maleknejad, K., Alizadeh, M., Mollapourasl, R.: Convergence of Sinc approximation for Fredholm integral equation with degenerate kernel. Kybernetes 41(3), 482-490 (2012) · Zbl 1511.65149
[33] Stenger, F.: Numerical methods based on Sinc and analytic functions. Springer, New York (1993) · Zbl 0803.65141
[34] Guo, D., Lakshmikantham, V., Liu, X.Z.: Nonlinear integral equations in abstract spaces. Kluwer, Boston (1996) · Zbl 0866.45004
[35] Kaneko, H., Neamprem, K., Novaprateep, B.: Wavelet collocation method and multilevel augmentation method for Hammerstein quations. SIAM J. Sci. Comput. 34(1), A309-A338 (2012) · Zbl 1246.65252
[36] Babolian, E., Shahsavaran, A.: Numerical solution of nonlinear Fredholm and Volterra integral equations of the second kind using Haar wavelets and collocation method. J. Sci. Tarbiat Moallem Univ. 7(3), 213-22 (2007)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.